# SDR AALA20091211TUL05

- Difficulty date: December 11, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 5937563501
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 15 LEADING EDGE SLAT RIB SHOWS CRACK INDICATION AT INBOARD SIDE LEFT WING OUTBOARD SLAT.  REPLACED CRACKED RIB AT OUTBOARD NUMBER 15 POSITION, LEFT NUMBER 5 SLAT PER ESO 80117.
